A finiteness theorem for isogeny correspondences
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 35-60.
@incollection{AST_1993__218__35_0,
     author = {Buium, Alexandru},
     title = {A finiteness theorem for isogeny correspondences},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1993__218__35_0/}
}
TY  - CHAP
AU  - Buium, Alexandru
TI  - A finiteness theorem for isogeny correspondences
BT  - Journées de géométrie algébrique d'Orsay - Juillet 1992
AU  - Collectif
T3  - Astérisque
PY  - 1993
DA  - 1993///
IS  - 218
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1993__218__35_0/
LA  - en
ID  - AST_1993__218__35_0
ER  - 
%0 Book Section
%A Buium, Alexandru
%T A finiteness theorem for isogeny correspondences
%B Journées de géométrie algébrique d'Orsay - Juillet 1992
%A Collectif
%S Astérisque
%D 1993
%N 218
%I Société mathématique de France
%G en
%F AST_1993__218__35_0
Buium, Alexandru. A finiteness theorem for isogeny correspondences, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 35-60. http://archive.numdam.org/item/AST_1993__218__35_0/

[B1] A. Buium, Intersections in jet spaces and a conjecture of S. Lang, Annals of Math. 136 (1992), 583-593.

[B2] A. Buium, Geometry of differential polynomial functions III, to appear.

[B3] A. Buium, Differential Algebraic Groups of Finite Dimension, Lecture Notes in Math. 1506, Springer-Verlag 1992.

[D] P. Deligne, letter to the author, February 1992.

[Ka] N. Katz, Algebraic solutions of differential equations, Invent. Math. 18, 1-2 (1972), 1-119.

[K] E. Kolchin, Differential Algebra and Algebraic Groups, Academic Press, 1973.

[R] J. F. Ritt, Differential Algebra, American Math. Soc, 1950.